# SDR DALA2023111309305

- Difficulty date: November 11, 2023
- Submitted: November 13, 2023
- Operation: Air carrier
- Aircraft: N971AT
- Make and model: Boeing 717-200
- Aircraft serial: 55032
- Aircraft time: 58,283 hours, 40,857 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON UNION SKIN BTW STA=908 TO STA=948 LONGERON 26 LH AT AFT CARGO COMPARTMENT. SUMMARY OF NRC 00702: CORROSION LEVEL 2. UNION SKIN (FINGER DOUBLER) BTW STA=908 TO STA=948 LONGERON 26 LH AT AFT CARGO COMPARTMENT WAS FABRICATED AND INSTALLED PER B-717 SRM 51-41-02- 0G PAR 4. (LP #0059552)
